Jump to content

belers

Newbie
  • Posts

    5
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

belers's Achievements

Newbie

Newbie (2/9)

3

Reputation

  1. You should never mix such drugs with alcohol. The antipsychotics also affect the serotonin receptors and actually the exact means of how they work in the brain is not known. To be honest 200ml of hard alcohol is too much, you should be better off, but if you really can’t do it at least stick to a (one) beer.
  2. I am on 20mg Abilify. It is good stuff. It is not weight gaining.
  3. I've been on 225 Ven for 8,5 years, I droped down to 150 two weeks a go and today I'm having really bad withdrawal, it's been building the last couple of days - either freezing cold or boiling hot, nausea, "washing machine" stomach, brain zaps, face zaps, tingling and throbbing, aching muscles, throbbing joints feeling kinda fluey dizzy, pretty much everything. When I first started ven my psychaiatrist coming off it would be a long drawn out process, done slowly and dropping 37.5 at a time. Given that it takes 3 months approximately to get properly into your system it sounds to me that you are in withdrawal, I have a couple of friends who've done a withdrawal and change over but they've had 4-6 weeks of crossover. Anyway, going by my experience over the last couple of weeks and what i was told to expect it definitely sounds like withdrawal.
  4. Nobody knows. Because there has been very little systematic study of antipsychotic withdrawal incidence, severity, or duration, we don’t have good enough data to really say. Preliminary research suggests 3–4 months of acute symptoms may be the average outcome, with some patients having shorter symptoms and some having longer or much longer symptoms. Many factors can potentially influence what any given individual experiences, and how long someone was taking an antipsychotic beforehand can be pretty significant if we are comparing very short periods of use with longer ones. A cold swap to a different antipsychotic may mean that some withdrawal symptoms are lessened, though this is no guarantee and the transition can be rough even if that ends up being the case. Each drug is different enough, in multiple dimensions, that no two antipsychotics are interchangeable, and some are even more different than others. If you switched off aripiprazole (Abilify) and onto an entirely different class of drug, attenuation of almost any of the symptoms would be unlikely. Either way, abrupt discontinuation is usually a really bad move unless it is a necessity. And moving in the other direction, the introduction of a new drug can stress the nervous system beyond what it can tolerate while already trying to work through the cessation of the antipsychotic and this can lead to new or more intense adverse effects from one or both drugs. Reactions to a new drug are unpredictable regardless, and the circumstance of a cold turkey discontinuation right before beginning the new drug will mean another variable is thrown into the mix which could modestly or radically alter what someone experiences. Sorting bad reactions to one drug from withdrawal syndrome isn’t always easy, either. Patients should: Report any symptoms to their prescriber, and explain you understand they are a drug reaction even if the prescriber tries to mislead you Learn about reinstatement as soon as possible and discuss the potential for that to be useful here Investigate tapering, including cross-tapering, for future applications and potentially mitigating a withdrawal crisis Look for a professional who won’t be ****ing you over, and who can accurately answer questions like the one you are raising here
×
×
  • Create New...